PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 53 | 1 | 205-210
Tytuł artykułu

Normed barrelled spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we present a general "gliding hump" condition that implies the barrelledness of a normed vector space. Several examples of subspaces of $l^1$ are shown to be barrelled using the theorem. The barrelledness of the space of Pettis integrable functions is also implied by the theorem (this was first shown in [3]).
Słowa kluczowe
Rocznik
Tom
53
Numer
1
Strony
205-210
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Department of Mathematical Sciences, Eastern New Mexico University, Station 18, Portales, NM 88130, U.S.A.
Bibliografia
  • [1] G. Bennett, A new class of sequence spaces with applications in summability theory, J. Reine Angew. Math. 266 (1974), 49-75.
  • [2] G. Bennett, Some inclusion theorems for sequence spaces, Pacific J. Math.64 (1973), 17-30.
  • [3] L. Drewnowski, M. Florencio, and P. J. Paul, The space of Pettis integrable functions is barrelled, Proc. Amer. Math. Soc. 114 (1992), 687-694.
  • [4] W. Ruckle, The strong ϕ topology on symmetric sequence spaces, Canad. J. Math. 37 (1985), 1112-1133.
  • [5] W. Ruckle, FK spaces in which the sequence of coordinate functionals is bounded, Canad. J. Math. (1973), 973-978.
  • [6] W. Ruckle and S. Saxon, Generalized sectional convergence and multipliers, J. Math. Analysis and Appl. 193 (1995), 680-705.
  • [7] S. Saxon, Some normed barrelled spaces which are not Baire, Math. Ann. 209 (1974), 153-160.
  • [8] C. Stuart, Dense barrelled subspaces of Banach spaces, Collect. Math. 47 (1996), 137-143.
  • [9] C. Swartz, phIntroduction to Functional Analysis, Marcel Dekker, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv53z1p205bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.